×

Some relations between dualities, polarities, coupling functionals, and conjugations. (English) Zbl 0601.46043

Some relations concerning generalizations of duality, polarity and conjugate functionals are proved. The author uses concepts of Evers, Maaren and others from the 80’s.
A typical result from the paper: there is a natural equivalence between polarities and dualities (Theorem 1.1). Here duality is a mapping \(2^ X\to 2^ W\) with De Morgan identity. Many of the cited papers under printing being preparations, the paper contains these definitions, consequently, it is well-readable. Numerous examples and remarks help to show the critical assumptions of the corresponding concepts.
Reviewer: A.P.Bosznay

MSC:

46E99 Linear function spaces and their duals
46B10 Duality and reflexivity in normed linear and Banach spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Crouzeix, J.-P, Contributions à l’étude des fonctions quasi-convexes, ()
[2] Evers, J.J.M; van Maaren, H, Duality principles in mathematics and their relations to conjugate functions, () · Zbl 0598.49009
[3] Fan, K, On the Krein-Milman theorem, (), 211-220 · Zbl 0139.30003
[4] Griffin, V; Aráoz, J; Edmonds, J, Polyhedral polarity defined by a general bilinear inequality, Math. programming, 23, 117-137, (1982) · Zbl 0479.90083
[5] Lau, L.J, Duality and the structure of utility functions, J. econ. theory, 1, 374-396, (1970)
[6] Lindberg, P.O, A generalization of Fenchel conjugation giving generalized Lagrangians and symmetric nonconvex duality, (), 249-267 · Zbl 0447.90073
[7] Legaz, J.E.Martínez, Conjugación asociada a un grafo, (), in press
[8] Legaz, J.E.Martínez, A new approach to symmetric quasiconvex conjugacy, (), in press · Zbl 0543.90085
[9] Moreau, J.-J, Fonctionnelles convexes, (), No. 2 · Zbl 0118.10502
[10] Moreau, J.-J, Inf-convolution, sous-additivité, convexité des fonctions numériques, J. math. pures appl., 49, 109-154, (1970) · Zbl 0195.49502
[11] Oettli, W, Optimality conditions involving generalized convex mappings, (), 227-238 · Zbl 0538.90080
[12] Passy, U; Prisman, E.Z, On quasi-convex functions and their conjugates, () · Zbl 0547.49008
[13] Schrader, J, Eine verallgemeinerung der fenchelkonjugation und untersuchung ihrer invarianten: verallgemeinerte konvexe funktionen, dualitäts- und sattelpunktsätze, Thesis, (1975), Bonn
[14] Singer, I, Surrogate conjugate functionals and surrogate convexity, Appl. anal., 16, 291-327, (1983) · Zbl 0526.90097
[15] Singer, I, Conjugation operators, (), in press · Zbl 0545.49008
[16] Singer, I, Generalized convexity, functional hulls and applications to conjugate duality in optimization, (), in press · Zbl 0549.52001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.